| Model Number |
FG-0202 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a symphion fluid management accessories device was used during a hysteroscopic polypectomy procedure performed on (b)(6) 2017.According to the complainant, during set-up, the console prompted "pressure sensor failed".The procedure was completed with another symphion management kit.There were no patient complications as a result of the event.The patient's condition at the conclusion of the procedure was reported to be fine.